American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(47F05) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 43 found      Go to page: 1 2

[1] Oleg Safronov. Absolutely continuous spectrum of a typical Schr\"odinger operator with a slowly decaying potential. Proc. Amer. Math. Soc. 142 (2014) 639-649.
Abstract, references, and article information   
View Article: PDF

[2] N. Anghel. On a class of magnetic Schr\"{o}dinger operators with discrete spectrum. Proc. Amer. Math. Soc. 140 (2012) 1613-1616. MR 2869145.
Abstract, references, and article information   
View Article: PDF

[3] Oleg Safronov. On a sum rule for Schrödinger operators with complex potentials. Proc. Amer. Math. Soc. 138 (2010) 2107-2112. MR 2596049.
Abstract, references, and article information   
View Article: PDF

[4] O. Safronov and B. Vainberg. Estimates for negative eigenvalues of a random Schrödinger operator. Proc. Amer. Math. Soc. 136 (2008) 3921-3929. MR 2425732.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Patrick J. Rabier. On the index and spectrum of differential operators on $\mathbb{R}^{N}$. Proc. Amer. Math. Soc. 135 (2007) 3875-3885. MR 2341938.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Christian Remling. Finite propagation speed and kernel estimates for Schrödinger operators. Proc. Amer. Math. Soc. 135 (2007) 3329-3340. MR 2322765.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Jean-Marc Bouclet, François Germinet and Abel Klein. Sub-exponential decay of operator kernels for functions of generalized Schrödinger operators. Proc. Amer. Math. Soc. 132 (2004) 2703-2712. MR 2054797.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] François Germinet and Abel Klein. Operator kernel estimates for functions of generalized Schrödinger operators. Proc. Amer. Math. Soc. 131 (2003) 911-920. MR 1937430.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Quan Zheng and Jizhou Zhang. Gaussian estimates and regularized groups. Proc. Amer. Math. Soc. 127 (1999) 1089-1096. MR 1473683.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Sheng Wang Wang and Ming Chu Gao. Automatic extensions of local regularized semigroups and local regularized cosine functions. Proc. Amer. Math. Soc. 127 (1999) 1651-1663. MR 1600157.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Thomas Branson and Gestur Ólafsson. Asymptotics of the d'Alembertian with potential on a pseudo-Riemannian manifold. Proc. Amer. Math. Soc. 127 (1999) 1339-1345. MR 1473656.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] J. W. Neuberger. Laplacians and Sobolev gradients. Proc. Amer. Math. Soc. 126 (1998) 2053-2060. MR 1443847.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Thomas Branson. Second order conformal covariants. Proc. Amer. Math. Soc. 126 (1998) 1031-1042. MR 1422849.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Sheng Wang Wang. Properties of subgenerators of $C$-regularized semigroups. Proc. Amer. Math. Soc. 126 (1998) 453-460. MR 1423337.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Wolfgang Arendt, Omar El Mennaoui and Matthias Hieber. Boundary values of holomorphic semigroups. Proc. Amer. Math. Soc. 125 (1997) 635-647. MR 1346961.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] O. El-Mennaoui and V. Keyantuo. Trace theorems for holomorphic semigroups and the second order Cauchy problem. Proc. Amer. Math. Soc. 124 (1996) 1445-1458. MR 1301022.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] El-Maati Ouhabaz. Gaussian estimates and holomorphy of semigroups . Proc. Amer. Math. Soc. 123 (1995) 1465-1474. MR 1232142.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Jacqueline Fleckinger and Michel L. Lapidus. Indefinite elliptic boundary value problems on irregular domains . Proc. Amer. Math. Soc. 123 (1995) 513-526. MR 1231296.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Jeffrey Fox and Peter Haskell. Index theory for perturbed Dirac operators on manifolds with conical singularities . Proc. Amer. Math. Soc. 123 (1995) 2265-2273. MR 1243166.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Ari Laptev. Asymptotics of the negative discrete spectrum of a class of Schr\"odinger operators with large coupling constant . Proc. Amer. Math. Soc. 119 (1993) 481-488. MR 1149974.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] V. Jakšić. On the spectrum of the Neumann Laplacian of long-range horns: a note on the Davies-Simon theorem . Proc. Amer. Math. Soc. 119 (1993) 663-669. MR 1155600.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] V. A. Liskevich and Yu. A. Semenov. Some inequalities for sub-Markovian generators and their applications to the perturbation theory . Proc. Amer. Math. Soc. 119 (1993) 1171-1177. MR 1160303.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Barry Simon. Large time behavior of the heat kernel: on a theorem of Chavel and Karp . Proc. Amer. Math. Soc. 118 (1993) 513-514. MR 1139473.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Khristo Boyadzhiev and Ralph deLaubenfels. Boundary values of holomorphic semigroups . Proc. Amer. Math. Soc. 118 (1993) 113-118. MR 1128725.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] W. Allegretto. Principal eigenvalues for indefinite-weight elliptic problems in ${\bf R}\sp n$ . Proc. Amer. Math. Soc. 116 (1992) 701-706. MR 1098396.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] Kazuhiro Yamamoto. The behavior of the analytically continued resolvent operator near $\kappa=0$ and an application to energy decay . Proc. Amer. Math. Soc. 115 (1992) 985-993. MR 1089414.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] Noboru Okazawa. Sectorialness of second order elliptic operators in divergence form . Proc. Amer. Math. Soc. 113 (1991) 701-706. MR 1072347.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] Thomas P. Branson and Bent Ørsted. Explicit functional determinants in four dimensions . Proc. Amer. Math. Soc. 113 (1991) 669-682. MR 1050018.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] W. Allegretto. Second order elliptic equations with degenerate weight . Proc. Amer. Math. Soc. 107 (1989) 989-998. MR 977929.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] Vassilis G. Papanicolaou. Short-time asymptotics for the trace of one- and multi-dimensional Schr\"odinger semigroups . Proc. Amer. Math. Soc. 107 (1989) 927-935. MR 947315.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 43 found      Go to page: 1 2